# SDR PCAA9700509

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Dhav DHC8102
- Aircraft serial: 247
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoking
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLUORESCENT LIGHT FIXTURE ABOVE SEAT 1DF BEGAN TO EMIT SMOKE DURING FLIGHT.  LIGHT BULB WAS REMOVED AND POWER WAS TURNED OFF.  ELECTRICALLY ISOLATED LIGHT FIXTURE FROM SYSTEM AND ISSUED MEL 33-2.  AIRCRAFT RETURNED TO SERVICE.  (M)
